# SDR FDEA200812135137

- Difficulty date: December 13, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 48,830 hours, 21,399 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: A53611658204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LT UPPER FWD FAIL/SAFE RING RADIUS BOTH LAYERS SHOW EXFOLIATION   CORROSION INDICATIONS AFTER EDDY CURRENT INSPECTION, UNABLE TO VERIFY   ULTRASONICALLY 1 SQ INCH AREA.  REMOVED LEVEL 1 CORROSION AND REPAIRED DAMAGED AREA AT L-1 DOOR UPPER FWD CORNER FAIL/SAFE RING IAW FEDEX EA 6-5310-124179, RELEASE DATE 20 NOVEMBER, 2008.
